# SDR ASAA1159785

- Difficulty date: June 6, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N556AS
- Make and model: Boeing 737890
- Aircraft serial: 35175
- Aircraft time: 19,699 hours, 6,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TASK CARD 78233001:  EMERGENCY LIGHT BATTERY PACK M1673 FAILS CAPACITY CHECK.  REMOVED REPLACED AND TESTED EMERGENCY LIGHT POWER SUPPLY M1673 PER B737 800 AMM 33 51 06 960 806 OPS NORMAL.
